# SDR SWAA2017072715338

- Difficulty date: July 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 46,542 hours, 30,175 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 285A16605
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH THE LANDING GEAR IN THE UP POSITION. THE 3 MAIN LANDING GEAR RED LIGHTS WOULD NOT EXTINGUISH.  RETURNED TO DEPARTURE.  R & R THE LANDING GEAR CONTROL LEVER MODULE IAW AMM.
